# SDR HALA2019100200155

- Difficulty date: October 1, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 40,675 hours, 6,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ALONG WITH THE FLOOD LIGHTS CAME ON WITH THE EMERGENCY LIGHTS SWITCH IN THE ARMED POSITION. RESET NBR 1 AND 2 CIDS NUMEROUS TIMES. LP 5865145
